# SDR CALA9800992

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FORWARD PIT RT FLOOR SUPPORT FRAME ABOVE LONGERON 9R AT STA 351.  THE CRACKED SECTION OF STANDOFF FLOOR SUPPORT WAS REMOVED.  A STANDOFF FLOOR SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW ECRA 5320-01263.
